MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s1081-1206(10)60366-3

Медицинская библиотека · Annals of allergy, asthma & immunology : official publication of the American College of Allergy, Asthma, & Immunology · 2009

Omalizumab-associated anaphylactic reactions reported between January 2007 and June 2008.

Lin Robert Y, Rodriguez-Baez Gerson, Bhargave Geeta A

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Anaphylaxis associated with omalizumab treatment is a growing concern. The broader context in which omalizumab-associated allergic reactions occur has not been well described.

OBJECTIVE

To identify and characterize recently reported anaphylactic reactions associated with omalizumab administration.

METHODS

The US Food and Drug Administration Adverse Event Reporting System reports between January 1, 2007, and June 30, 2008, were queried for new reactions primarily suspected to be due to omalizumab. Reaction characteristics were analyzed for a reaction descriptor of anaphylactic or anaphylactoid shock or reaction and for dermal, respiratory, cardiovascular, and gastrointestinal reaction descriptor terms that in combination could be interpreted as constituting anaphylaxis. Associated narratives for these reports were obtained and were examined further.

RESULTS

There were 85 cases with an anaphylaxis descriptor and 33 cases without a descriptor of anaphylaxis but with multisystem allergic reactions (mostly respiratory and skin or mucosal) that were consistent with anaphylaxis. Of these 118 cases, 32 were after the first dose and 14 were after the second dose of omalizumab. Seventy-seven of the 118 cases were categorized as requiring hospital admission or prolongation, had life-threatening reactions, underwent treatment with epinephrine or corticosteroids, or had omalizumab treatment withheld or discontinued. Nineteen of the 118 reactions were described as occurring within 1 hour of omalizumab injection.

CONCLUSIONS

Allergic reactions to omalizumab continue to be reported. Some patients not labeled as having anaphylaxis have multisystem allergic reactions consistent with anaphylaxis, raising questions about the adequacy of the Food and Drug Administration categorizations. The characteristics of these patient reports point toward a spectrum of systemic allergic reactions associated with omalizumab use.

Для цитирования: Lin Robert Y, Rodriguez-Baez Gerson, Bhargave Geeta A. Omalizumab-associated anaphylactic reactions reported between January 2007 and June 2008.. Annals of allergy, asthma & immunology : official publication of the American College of Allergy, Asthma, & Immunology. 2009. DOI: 10.1016/s1081-1206(10)60366-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.